# SDR AALA202402184975

- Difficulty date: February 17, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 11,990 hours, 1,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR OFCR DIFFICULT TO OPEN OR CLOSE, DOOR LOCK INOP. MAINTENANCE ENTRY DOOR OFCR DOOR LOCK MECH. ADJUSTED AND CHECKED, NOW IS WORKING NORMAL AMM 25-51-21.
